# SDR SIMA20161209001

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 29,622 hours, 26,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TRING TO OPEN THE MAIN CABIN DOOR. DOOR HANDLE CAME OFF.  REMOVED AND REPLACED MAIN CABIN DOOR HANDLE IAW AMM 52-18-05. OPS CHECKED GOOD.
